# SDR UALA2011071103464

- Difficulty date: July 8, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 74,006 hours, 21,338 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS 1R DOOR WILL NOT ARM.  FOUND LANYARD BELOW GIRT BAR.  REPOSITONED DOOR AND OP CHECKS OKAY.
